# SDR VTZA98284

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6473 - JFK-IAD - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT ENGINE WOULD ONLY PRODUCE 98.5 PERCENT RPM.  MAINTENANCE INSPECTED AND ADJUSTED X SCREW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
